# SDR YENA20121106635

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 24,554 hours, 8,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 153 JFK-MCO, ON GROUND MAINTENANCE CHECK FOUND ROW 11D EMERGENCY EXIT LIGHT IS INOP.  REPLACED EMERGENCY LIGHT MODULE TERMINAL.  SYSTEM OPS CHECK NORMAL.
